The Michigan Mathematical Journal

Bounded operators and isomorphisms of Cartesian products of Fréchet spaces.

P. Djakov,T. Terzioğlu,M. Yurdakul, and V. Zahariuta

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 45, Issue 3 (1998), 599-610.

Dates
First available: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132302

Mathematical Reviews number (MathSciNet)
MR1653283

Zentralblatt MATH identifier
01548283

Digital Object Identifier
doi:10.1307/mmj/1030132302

Subjects
Primary: 46A04: Locally convex Fréchet spaces and (DF)-spaces
Secondary: 46A45: Sequence spaces (including Köthe sequence spaces) [See also 46B45]

Citation

Djakov, P.; Terzioğlu, T.; Yurdakul, M.; Zahariuta, V. Bounded operators and isomorphisms of Cartesian products of Fréchet spaces. The Michigan Mathematical Journal 45 (1998), no. 3, 599--610. doi:10.1307/mmj/1030132302. http://projecteuclid.org/euclid.mmj/1030132302.


Export citation